# SDR 96ZZZX1126

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8167Q
- Make and model: Piper PA 46-350P
- Aircraft serial: 4622031
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Part number: 765457
- Condition: Defective
- Location: Up Pressure
- Part time: 78 hours
- Component: Parkerhanfin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT COMPLAINED OF LANDING GEAR NOT RETRACTING.  FOUND HYDRAULIC 'UP' PRESSURE SWITCH TO HAVE 165 OHMS RESISTANCE WHICH IS PREVENTING A GOOD GROUND FOR THE PUMP.  REPLACED SWITCH.  OPS CHECK OK.  SWITCH WAS REPLACED 78.2 HOURS PREVIOUSLY AS PART OF PIPER SB 964A.
